0
2013
Impact Factor

Nikolay Simakov

426034, Izhevsk, Universitetskaya 1, Udmurt State University
Laboratory Dynamic Chaos and Nonlinearty

Publications:

Simakov N. N.
Dynamics of Two Point Vortices in a Cylindrical Domain
1998, vol. 3, no. 4, pp.  87-94
Abstract
The classification of motion of two point vortices in a cylindrical pipe is resulted. The research is based on construction of the bifurcation diagram of the problem. A possibility of dynamic collapse of vortices is discussed.
Citation: Simakov N. N.,  Dynamics of Two Point Vortices in a Cylindrical Domain, Regular and Chaotic Dynamics, 1998, vol. 3, no. 4, pp. 87-94
DOI:10.1070/RD1998v003n04ABEH000095
Borisov A. V., Simakov N. N.
Period Doubling Bifurcation in Rigid Body Dynamics
1997, vol. 2, no. 1, pp.  64-74
Abstract
Taking a classical problem of motion of a rigid body in a gravitational field as an example, we consider Feigenbaum's script for transition to stochasticity. Numerical results are obtained using Andoyer-Deprit's canonical variables. We calculate universal constants describing "doubling tree" self-duplication scaling. These constants are equal for all dynamical systems, which can be reduced to the study of area-preserving mappings of a plan onto itself. We show that stochasticity in Euler-Poisson equations can progress according to Feigenbaum's script under some restrictions on the parameters of our system.
Citation: Borisov A. V., Simakov N. N.,  Period Doubling Bifurcation in Rigid Body Dynamics, Regular and Chaotic Dynamics, 1997, vol. 2, no. 1, pp. 64-74
DOI:10.1070/RD1997v002n01ABEH000027
Pavlov A. E., Simakov N. N.
Spatial Chaos of Swift-Howenberg Model
1996, vol. 1, no. 2, pp.  104-110
Abstract
A Hamiltonian setting of 1-dimensional static Swift-Hohenberg problem which describes a spatial disorder has been introduced. For studying this problem a Painlevé-Kowalevski method based on investigation of meromorphy of general solution is used. In conclusion a stochastic structure of the phase space is demonstrated by means of Poincaré section method.
Citation: Pavlov A. E., Simakov N. N.,  Spatial Chaos of Swift-Howenberg Model, Regular and Chaotic Dynamics, 1996, vol. 1, no. 2, pp. 104-110
DOI:10.1070/RD1996v001n02ABEH000019

Back to the list